Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On analytic functions which have algebraic values at a convergent sequence of points


Author: D. L. Hilliker
Journal: Trans. Amer. Math. Soc. 126 (1967), 534-550
MSC: Primary 10.30
MathSciNet review: 0204365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [O] Orhan Ș. İçen, Eine Verallgemeinerung und Übertragung der Schneiderschen Algebraizitätskriterien ins 𝑝-adische mit Anwendung auf einen Transzendenzbeweis im 𝑝-adischen, J. Reine Angew. Math. 198 (1957), 28–55 (German). MR 0097380
  • 1. Orhan Ș. İçen, Eine weitere Verallgemeinerung eines Schneiderschen Algebraizitätskriteriums, Rev. Fac. Sci. Univ. Istanbul. Sér. A 21 (1956), 155–187 (1957); Fehlerverzeichnis zur Arbeit, 261 (German, with Turkish summary). MR 0097381
  • [S] Serge Lang, Diophantine geometry, Interscience Tracts in Pure and Applied Mathematics, No. 11, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0142550
  • [W] William Judson LeVeque, Topics in number theory. Vols. 1 and 2, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1956. MR 0080682
  • 2. Theodor Schneider, Zur Charakterisierung der algebraischen und der rationalen Funktionen durch ihre Funktionswerte, Acta Math. 86 (1951), 57–70 (German). MR 0046448
  • 3. Theodor Schneider, Zur Charakterisierung algebraischer Funktionen mit Hilfe des Eisensteinschen Satzes, Math. Z. 60 (1954), 98–108 (German). MR 0062175
  • 4. Theodor Schneider, Einführung in die transzendenten Zahlen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0086842

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30

Retrieve articles in all journals with MSC: 10.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0204365-0
Article copyright: © Copyright 1967 American Mathematical Society